MathSciNet Relay Station
MathSciNet bibliographic data
MR1179520 20B05 (20F05)
Babai, László; Seress, Ákos On the diameter of permutation groups. European J. Combin. 13 (1992), no. 4, 231–243.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement